# SDR ASAA2019071530077

- Difficulty date: July 15, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 22,730 hours, 7,397 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL AFTER PUSH. EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE AMM 21-61-00 GRD VERIFICATION SUCCESSFUL OPS CHECK NORMAL.
